# SDR ASAA0944316

- Difficulty date: January 15, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT.  PREVIOUS BLEND OUT SHEAR CLIP STA 500B BETWEEN S 28R 27R SUSPECTED OUT OF LIMITS.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B737 400 SRM 53 00 07 FIG 101.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 400 SRM 53 00 07.
